# SDR AWXA9500616

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Plate
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND R1 DOOR THRESHOLD ENTRY PLATE ATTACHMENT NUT PLATE HOLES CORRODED.  INSTALLED REPLACEMENT THRESHOLD EXTRUSION PER SRM 51-72-00, PAGE 1 AND SRM 51-72-11, PAGE 1, 2.  (M)
